Hail, Dunklin
- When
- March 29, 8:36 PM CST to 8:45 PM CST
- Where
- Dunklin County, 6 mi SE of Kennett
- Measured
- 1 in hail
- Property damage
- $100
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -89.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 29, 2:45 PM CST, 5 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 245 PM CST MON MAR 29 2004 .DISCUSSION... A FEW SHOWERS CONTINUE TO MOVE ACROSS NORTH MISSISSIPPI AND INTO WEST TENNESSEE EARLY THIS AFTERNOON. SOME ADDITIONAL SHOWERS OVER SOUTHEAST MISSOURI AND NORTH CENTRAL ARKANSAS WITH ADDITIONAL THUNDERSTORMS NOW MOVING INTO WESTERN MISSOURI AND NORTHWEST ARKANSAS. ALL THIS ACTIVITY IN MISSOURI AND ARKANSAS IS ASSOCIATED WITH A VORT MAX WHICH IS FORECAST TO TRACK ACROSS THE REGION TONIGHT. THIS IS THE FIRST OF SEVERAL SUCH SYSTEMS WHICH WILL MOVE THROUGH THE FORECAST AREA. THE SECOND VORT MAX WILL PASS THROUGH TUESDAY AFTERNOON WHILE THE THIRD ONE WILL MOVE THROUGH LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. ANOTHER ONE WILL MOVE THROUGH ON THURSDAY. EACH OF THE VORT MAX WILL PRODUCE ENOUGH LIFT TO PROVIDE SOME SCATTERED SHOWERS AND THUNDERSTORMS. NONE OF THESE SYSTEMS APPEAR STRONG ENOUGH TO PRODUCE MUCH RAINFALL OR MUCH IN THE WAY OF SEVERE WEATHER. MORE RAIN WILL BE POSSIBLE ON SUNDAY. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 730 AM CST MON MAR 29 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-301200- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 730 AM CST MON MAR 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SJM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 800 PM CST MON MAR 29 2004 ARZ018-MOZ113-115-300300- DUNKLIN MO-GREENE AR-PEMISCOT MO- 800 PM CST MON MAR 29 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DUNKLIN...GREENE AND PEMISCOT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE HEIGHTS AT 758 PM CST...MOVING EAST AT 40 MPH. GUSTY WINDS OVER 40 MPH...SMALL HAIL AND BRIEF HEAVY RAIN ARE LIKELY WITH THIS STORM. PEOPLE IN DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING THE CITIES OF CARUTHERSVILLE...HAYTI...MARMADUKE...PARAGOULD...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. SWC
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2004Every state in 2004This day in weather historyWarnings in Missouri, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5390122.